$\underset{\tilde}{\delta}^1_n$ Sets Of Reals

Journal of Symbolic Logic 62 (4):1379-1428 (1997)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 76,264

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

▵13-sets of reals.Haim Judah & Saharon Shelah - 1993 - Journal of Symbolic Logic 58 (1):72 - 80.
$triangle^1_3$-Sets of Reals.Haim Judah & Saharon Shelah - 1993 - Journal of Symbolic Logic 58 (1):72-80.
Some Applications of Coarse Inner Model Theory.Greg Hjorth - 1997 - Journal of Symbolic Logic 62 (2):337-365.
Computable shuffle sums of ordinals.Asher M. Kach - 2008 - Archive for Mathematical Logic 47 (3):211-219.
Martin's axiom and $\Delta^2_1$ well-ordering of the reals.Uri Abraham & Saharon Shelah - 1996 - Archive for Mathematical Logic 35 (5-6):287-298.
DELTA ¹2-sets of reals.J. I. Ihoda - 1989 - Annals of Pure and Applied Logic 42 (3):207.
Infinite Time Turing Machines.Joel Hamkins & Andy Lewis - 2000 - Journal of Symbolic Logic 65 (2):567-604.
1\ sets of reals.J. Bagaria & W. H. Woodin - 1997 - Journal of Symbolic Logic 62 (4):1379-1428.
Exact equiconsistency results for Δ 3 1 -sets of reals.Haim Judah - 1992 - Archive for Mathematical Logic 32 (2):101-112.
Complexity of reals in inner models of set theory.Boban Velickovic & W. Hugh Woodin - 1998 - Annals of Pure and Applied Logic 92 (3):283-295.
Complexity of reals in inner models of set theory.Boban Velickovic & Hugh Woodin - 1998 - Annals of Pure and Applied Logic 92 (3):283-295.
Needed reals and recursion in generic reals.Andreas Blass - 2001 - Annals of Pure and Applied Logic 109 (1-2):77-88.
Fragments of Martin's axiom and δ13 sets of reals.Joan Bagaria - 1994 - Annals of Pure and Applied Logic 69 (1):1-25.

Analytics

Added to PP
2009-01-28

Downloads
255 (#48,296)

6 months
3 (#225,457)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

On coding uncountable sets by reals.Joan Bagaria & Vladimir Kanovei - 2010 - Mathematical Logic Quarterly 56 (4):409-424.

Add more citations

References found in this work

No references found.

Add more references